American Journal of Computational Mathematics

American Journal of Computational Mathematics

ISSN Print: 2161-1203
ISSN Online: 2161-1211
www.scirp.org/journal/ajcm
E-mail: ajcm@scirp.org
"The Appearance of Noise Terms in Modified Adomian Decomposition Method for Quadratic Integral Equations"
written by Huda Omar Bakodah,
published by American Journal of Computational Mathematics, Vol.2 No.2, 2012
has been cited by the following article(s):
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top